# SDR AALA20072458

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1659/16DEC - NOSE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND STRUT FLAT.  REPACKED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
